Jump to content
Mental Support Community

Blog Ralph

  • entries
    280
  • comments
    998
  • views
    4,555

I don't feel so well


Ralph

44 views

 Share

Thoughts are bouncing around in my head, forming feedback loops. For a while the suicide commands and negative message loops go away and I start to feel like great the meds are working now, but then I lapse back into it and I don't even notice it until I start to feel physical pain from the fact that sadness causes my chest to constrict in a weird way.

Seeing therapist tomorrow (talk therapy person, not pdoc)... So ashamed to be going in with things having gotten worse. I am running out of sessions with her too.

Thinking about suicide as an escape. I want to finish school but if the drugs make it too hard to graduate then I will have no reason to go on insofar as I left the workforce to go back to school and with a failed grad degree and two year gap in my resume, who would hire me.

I feel like such a drama queen for being this way when there are people in the world with much worse problems. But if that's the case why shouldn't I rid the world of myself and free up the oxygen for actual productive people? I just don't want to go to hell. I know it could be worse.

 Share

6 Comments


Recommended Comments

I know that pain in the chest you describe - I get the same. :) Horrible feeling.

... why shouldn't I rid the world of myself and free up the oxygen for actual productive people?

Our worth is not measured by our productivity though, Ralph. And we don't rank people by the size of their problems. You have every right and validity. Suicidality is not a small problem, in any case.

Can you give the Seroquel a week or two and then phone the pdoc back and say the med is making you too foggy and you REALLY need to concentrate? That's such a valid concern.

Link to comment

Firstly, thank you for caring. :cool:This is the first place I have ever felt like I can write out what is really inside my head (except for the crunching noises... damn noises) without getting banned. For anyone to say what I feel is valid even when it is so obviously (to me) batsh-t insane is a new experience. I feel kind of grounded if I'm not the only one in this situation.

Can you give the Seroquel a week or two and then phone the pdoc back and say the med is making you too foggy and you REALLY need to concentrate? That's such a valid concern.

Maybe after Thursday. Prof called me out in class today for zoning out. Yet before I went on meds I was zoning out too; the difference is that without meds I was a better actor and could spout off something intelligent to say on the spot. Thurs is the next session with that prof. TBH I think the seroquel is one way to get some sleep for a change.

Link to comment

Oh, you are so not alone. :)

Seroquel will certainly give you a good night's sleep. It may work for you. It got me out of a bad depression, I am grateful to it, but glad to be off it, now. It made my head very foggy and slow; I felt it robbed me of IQ points. Then again, others don't get this. It's so individual.

Link to comment

You'll also find that the oxygen cycle is quite healthy; it's the carbon cycle we have a problem with. ;-)

Besides, batsh*t's not insane; it's how bats keep from exploding! :-)

I hope you'll pardon my silliness. I went through a period myself where my oxygen consumption seemed like presumption ... My current view is that if I didn't have a reason to live, I'd have to make one up, because hey, look at me, I'm already alive.

Having only this one shot at it, I've decided to just do the best I can. ;-)

Link to comment
Besides' date=' batsh*t's not insane; it's how bats keep from exploding! :-)

[/quote']

LOL. You are wiser than me, Malign. I seem to have lost my sense of humour, taking things way too damn seriously. I hear you about the reason to live piece and hope to have that degree of perspective some day.

Link to comment

Have you thought about taking a half dose? I'm not familiar with the drug you are on. I take a half dose of my lorazepam because otherwise I have trouble getting up in the morning and also lose i my balance on a full dose which is unsettling.

Link to comment

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...